图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v41.i1.30
pages 15-26

Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Oksana Yu. Lebed
Ukrainian Academy of Customs, Dnepropetrovsk, Ukraine

ABSTRACT

The classification of fuzzy problems of optimal sets partition is presented. Consideration is given to three approaches to solving problems of optimal partitioning of sets in case of fuzzy set of admissible partitions. It has been proved that solutions obtained on the basis of the first and the second approaches are equivalent. The third approach is based on the auxiliary function introduction which implies the possibility of employing the Bellman−Zadeh method for solving the problems considered.


Articles with similar content:

Optimal Control Using Nonlinear Probabilistic Tests
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Sergey V. Sokolov
Algorithms for Solving the Systems of Linear Constraints with Integer Coefficients in the Set {0, 1}
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Vasiliy T. Antonyuk , Sergey L. Kryvyi
Estimates of Perturbations of Nonlinear Indirect Interval Control System of Neutral Type
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Jozef Diblik, Denis Ya. Khusainov, Alena Ryvolova , Jaromir Bastinec, Andrey V. Shatyrko
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Solving the Problem of Discriminant Analysis under the Condition of Structural Uncertainty on the Basis of Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Alexander P. Sarychev